# SDR DHL9872114D

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING NR 3 L/E SLAT, I/B UPSTOP I/B ATTACH ANGLE CRACKED IN WING L/E.  REPLACED  UPSTOP ATTACH ANGLE PER SRM 51-40-3, 7 X 4.  N/R 1305.
